U.S. doctors online nowAsk doctors free
FL
A 59-year-old male asked:

If someone had a systolic reading of 150 and then it was lowered by hbp medication to 100-110 range, could there be a physical feelng from that drop?

1 doctor answer1 doctor weighed in
Dr. Luis Bendezu
Internal Medicine 29 years experience
Sometimes: A systolic of 100-110 is normal and well tolerated by many people. If you had a systolic of 150 for awhile and lowered it too quickly you may feel lightheaded until you get used to the new pressure. Often times, though, any feeling you may have could be due to your medication and not the change in BP itself. Definitely let your doctor know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.